# SDR ASAA2018061625212

- Difficulty date: June 16, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,128 hours, 8,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK WIL NOT HOLD CHARGE. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK S/N 11205 PER TASK CARD 78233000
